Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

(WATCH) Woman Breaks Down in Tears Describing Facial Outbreaks Caused by COVID-19 Jab Injury


5,922 views

A woman broke down into tears as she described how the experimental COVID-19 shot exacerbated her once-mild skin condition, causing it to spread across her body.

In a TikTok video, the woman explained how her skin condition, eczema, was under control and localized to small spots on her body, but says it worsened after she took three doses of the COVID-19 shot.

“I had my eczema so well under control for 29 years that at that point I was not actively working with a dermatologist,” the woman said.

WATCH:

Infowars reported:

“But let me tell you this…after every vaccine shot – and I had three – my eczema got worse. And I’m not saying that the vaccine triggered my TSW [Topical Steroid Withdrawal] I think it was a full perfect storm clusterfuck of things that happened to me.”

The woman says after dermatologists saw her eczema accelerating she was prescribed multiple medications, many of which are given to cancer patients.

“Fast-forward to January 2022 – I’ve gone full-blown TSW withdrawals. I was shaking cold, I couldn’t regulate my heat, I was oozing metallic liquid out of my skin, I was gaining weight even though I wasn’t eating,” the woman said.

She next pulled her shirt collar down to show the extent of her skin condition, which she said worsened after she’d eaten crispy cauliflower the night before.

At her wit’s end, the woman began sobbing after explaining she’d paid over $1,000 on a medication she didn’t need prior to her recent skin episode.

“I feel like my whole life’s been stripped from me. This is so freaking painful.”

“Anyone else notice this?? I was literally just following doctor’s orders, following the government mandates, and now this is my life.”

Although the federal government and mainstream media parroted the “safe and effective” lie, at least one study has suggested a casual relation between the mRNA COVID-19 shots and temporary exacerbation of pre-existing eczema symptoms.

Another trial found similar incidences of rashes with both Moderna and Pfizer booster doses, regardless of the completion of the primary vaccine series. Despite current FDA approval for heterologous booster doses, the efficacy of a mix-match booster is uncertain. Some have postulated that heterologous boosting could boost waning vaccine-induced immunity, immunity against more virulent variants, and reduce hospitalization, emergency department visits, and urgent clinics visits. The limitations of this study include the inability to establish causality. However, our cases show temporal association with other qualifying triggers and satisfy most criteria described in a causality assessment of an adverse event following immunization. Physicians are encouraged to
monitor for possible cutaneous vaccine-related complications (Table I) and remain updated on national
and international guidelines.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

Thanks for sharing!